Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/16987
Or use following links to share this resource in social networks: Recommend this item
Title К вопросу о представлении рациональных дробей египетскими суммами
Authors Kuzikov, Borys Olehovych  
Shapovalov, Serhii Pavlovych
Keywords
Type Conference Papers
Date of Issue 2005
URI http://essuir.sumdu.edu.ua/handle/123456789/16987
Publisher Издательство СумГУ
License
Citation Кузиков, Б.О. К вопросу о представлении рациональных дробей египетскими суммами [Текст] / Б.О. Кузиков, С.П. Шаповалов // Науково-технічна конференція викладачів, співробітників і студентів механіко-математичного факультету : програма і тези доповідей, 18-23 квітня / Відп. за вип. В.О. Любчак. - Суми : СумДУ, 2005. - С.143-146.
Abstract
Appears in Collections: Наукові видання (ЕлІТ)

Views

Canada Canada
1
China China
8
France France
7
Germany Germany
290
Netherlands Netherlands
6
Russia Russia
22
Turkey Turkey
1
Ukraine Ukraine
2076
United Kingdom United Kingdom
3
United States United States
12
Unknown Country Unknown Country
60

Downloads

China China
2
France France
2
Germany Germany
291
Serbia Serbia
428
Ukraine Ukraine
1254
Unknown Country Unknown Country
103

Files

File Size Format Downloads
124.pdf 731,35 kB Adobe PDF 2080

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.